# SDR A6WA201140489

- Difficulty date: June 13, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL C/O 550EB HAD CORROSION WORKED IAW REO 601R-57-21-030.
